Wondering if anyone else have had problems with mirena iud. i have had it for a year now and only had my period once. about six months ago i started getting headaches that feel like my head is bruised or swollen, nausea, dizzyness, my left eye goes black when i pick stuff up not everytime but most, very tired all the time, random sharp pains in my lower stomach. i have been going to my doctor to see whats wrong but all my tests have come clear so far. im wondering if this tiny little iud that i tought was the best birthcontrol could be causing the problems
Welcome to ehealthforum.
The symptoms that you are having could be due to the hormonal content of the IUD. If your symptoms do not get controlled, you might need to get it removed and get started on some birth control measure with low progesterone content.
Maintain a good balanced diet and avoid caffeinated beverages. Discuss your symptoms with your gynecologist.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.